# SDR ASOA2014072510970

- Difficulty date: July 7, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 33,829 hours, 30,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT OVERWING EMERGENCY EXIT BETA LIGHT ON HANDLE FAILED FUNCTION TEST.  R & R LT & RT OVERWING EMERGENCY EXIT BETA LIGHTS ON HANDLE IAW AMM 33-51-09-000-801.
